# SDR DALA2023091407577

- Difficulty date: September 10, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION ELEVATOR ON HINGE 2 PLAIN BUSH INTERNAL AREA ON LH HORIZONTAL STABILIZER (2 EA). CORRECTIVE ACTION: REPAIRED BORES AND REPLACED BUSHINGS (2 EA) ON HINGE FITTING #2 OF LH ELEVATOR AS PER A319 SRM 55-26-41-300-004. (2962882)
